# SDR DALA2020020131774

- Difficulty date: January 31, 2020
- Submitted: February 1, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1045-1050
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH SEAT TRACK X=-54 BTW STA= 1045 AND 1050 PASSENGER CABIN C/A SEAT TRACK X=-54 BTW STA= 1045 AND 1050 WAS REPAIRED PER MD-90 SRM 53-40-01 VOL. I PAR. 6. (1469198)
